Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To: SusanC, KrazyKat, CamW JohnX2.....Please blondemomints

Posted by susan C on October 31, 2001, at 21:17:40

In reply to To: SusanC, KrazyKat, CamW JohnX2.....Please, posted by blondemomints on October 31, 2001, at 18:29:55

Hold on here, ME,me, little mouse me as the leading name...this must be why i checked in tonight, I heard your psychic call...

Yes, I had similar experiences with topamax (affectionately referredt o as dopamax) and yes, the first post is right,
B.CALL YOUR DR and talk to him/her...

I have never taken Zoloft, but cannot tolerate any SSRI, and I, too, do not 'hit' all the symptoms of bipolar 2.

A. YMMV (your milage may vary..it took me awhile to figure that one out) I believe there is a tradeoff to meds, side effect / benefits. I am usually pretty patient (see Keppra Journal) but at the same time, if it is disrupting REALLY distrupting your daily life, you need to evaluate getting something changed. (see Keppra Journal). I really believe meds and the docs who prescribe them are really hoping to IMPROVE your life, not make it worse. AND they cant and don't see your life and they have lots of patients....

As a number of doctors have said to me lately, your evaluation of the symptoms will be subjective...i sometimes say to myself, am I better with this or with out it...am I willing to 'put up with this?' I wish this was like a broken leg, in a way, but it isn't.

I hope that helps.

a blushing mouse (it is hard to see, I know, under all this face fur)
susan C
>
> I have been coming here and reading your very informative replies for a number of weeks. I REALLY appreciate the knowledge that you all have regarding meds, etc :-) Therefore, I have a couple of questions I would like your opinions on, please.
>
> Last Friday (to be exact) I finally went back to a pdoc (it's been about 5 years since I've seen one). This is the first one I've seen who said "Maybe you have a TOUCH of BP (even though I don't fit ALL the criteria) but based on your history." Anyhoo (Long story short), he decided to try me on Zoloft with an adjunct of Topomax (mainly as a mood stabilizer but he also chose it because I have weight issues). I have always been on SSRI's alone in the past but they only helped me "get by" I guess?
>
> So here goes the questions. Naturally I have researched about both meds and realize I am going to have side effects, etc. and I am starting out on low dose and slowly increasing (as directed by my doc), but having never taken either one before, esp. with the Topomax (being in a TOTALLY diff class), I am not sure about a couple of things).
>
> I am experiencing: tingling and heat and hands lower arms (I would swear I am on fire at times!), I have a constant headache, naturally I am nauseus (I expect this one) and not real hungry (this is a plus, haha).
> I am frightfully mixing up words and forgetting thoughts in mid sentence as I'm trying to say it! I am starting to look like a blubbering idiot in front of my peers and superiors and this is embarrassing!!!
>
> A. Is this all normal and if it is, will these symptoms subside, remain the same or worsen?
>
> B. If these are not normal or yada-yada, should I call my doctor immediately to discuss with him? (Like I said with not ever having taken a med Topomax I am just not sure).
>
>
> Thanks in advance for any and all comments you all might have and thanks for all the endless replies you all post on this board constantly :-)
>
> Robin


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:susan C thread:82797
URL: http://www.dr-bob.org/babble/20011025/msgs/82807.html